# SDR SIMA0785

- Difficulty date: February 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5216301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE PAX DOOR INNER SKIN CRACKED NEXT TO THE PRESSURE RELIEF DOOR AND THE UPPER PAN CORRODED.  MAINTENANCE REPAIRED THE INNER SKIN IAW SRM 52-11-00 AND 51-25-02, AND REPAIRED THE UPPER PAN IAW SRM 52-11-00 FIGURE 911.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
